# SDR DALA2018122417385

- Difficulty date: December 20, 2018
- Submitted: December 24, 2018
- Operation: Air carrier
- Aircraft: N536US
- Make and model: Boeing 757251
- Aircraft serial: 26483
- Aircraft time: 70,682 hours, 23,459 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 377
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5636 SEAT TRACK RAIL AT STA.377 LBL45 CORRODED. DOT#79-103. CORRECTIVE ACTION: FOUND AREA CORRODED ON MAIN CABIN SEAT TRACK RAIL, MATT LOSS 100% TO BE OUT OF LIMITS IAW B 757 SRM. REMOVED FABRICATED AND INSTALLED NEW SEAT TRACK IAW B 757 SRM. (0872666)
